MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA 4K UHD CAMERA CONTROL UNIT; VIDEO SYSTEM CENTER

SHIRAKAWA OLYMPUS CO., LTD. VISERA 4K UHD CAMERA CONTROL UNIT; VIDEO SYSTEM CENTER
Model Number OTV-S400
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the video system center had a line that appeared when the camera was moved.The issue was found during sedation of a therapeutic laparoscopic cholecystectomy procedure, which was completed with the same device.There were no reports of patient harm.
 
Event or Problem Description
No additional information received from customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d9, h2, h3, h6, h11.The device was returned to olympus for inspection and the reported failure was not confirmed.A definitive root cause could not be identified.Based on the results of the investigation, a probable root cause of customer allegation could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
VISERA 4K UHD CAMERA CONTROL UNIT
Common Device Name
VIDEO SYSTEM CENTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24590571
Report Number3002808148-2026-06852
Device Sequence Number8860834
Product Code FET
UDI-Device Identifier04953170374623
UDI-Public04953170374623
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K151011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOTV-S400
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date06/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown